# SDR CALA2025031802906

- Difficulty date: March 13, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N61882
- Make and model: Boeing 737924ER
- Aircraft serial: 42201
- Aircraft time: 31,609 hours, 11,482 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1L SLIDE GIRT BAR CAME OFF BRACKETS SLIDE DID NOT DEPLOY PROPERLY STOWED GIRT BAR, SLIDE OPERATIONAL.
